# SDR HEEA0015090

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 214175257103
- Condition: Inoperative
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR DIGITS REPORTED INOPERATIVE.
